Thrombophlebitis following chemotherapy

Thrombophlebitis following chemotherapy

C037/2186 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.0MB

Downloadable file size: 5.7MB

Price image Pricing

Please login to use the price calculator


Credit: SCIENCE PHOTO LIBRARY

Restrictions: Not for use in Television

Caption: Thrombophlebitis following chemotherapy. Close-up of the arm of a patient who has developed superficial thrombophlebitis (vein inflammation due to a thrombus) following intravenous chemotherapy. A thrombus is an abnormal blood clot. Chemotherapy is the delivery of drugs to treat cancer. Photographed in India.

Release details: Model release not required. Property release not required.

Keywords: abnormal, adult, arm, asia, asian, blood vessel, cancer treatment, chemotherapy, circulation, circulatory system, close-up, condition, detail, developing country, disease, disorder, human body, india, indian, inflamed, inflammation, intravenous, medical, medicine, one person, onocology, patient, people, person, phlebitis, side effect, side-effect, studio shot, superficial, third world, thrombophlebitis, thrombus, treatment, unhealthy, vein, venous, white background

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.